# SDR R7MR34290

- Difficulty date: October 11, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N107LN
- Make and model: Bell 407
- Aircraft serial: 53483
- Engine: Allsn 250C47B
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 099799100
- Part serial: 648
- Condition: Malfunctioned
- Location: Exterior Lights
- Part time: 105 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEARCH LIGHT ASSEMBLY, UNIT INOPERATIVE.  UNIT WILL ONLY EXTEND AND RETRACT, WILL NOT ROTATE LEFT OR RIGHT.  LIGHT IS STUCK SLIGHTLY TO THE RIGHT OF CENTER.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.(K)
